# SDR CALA2016011895004

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT, STATION 1087, STRINGER 39R, RBL 4.  REMOVED STRINGER CLIP, FABRICATED NEW IAW DWG 140T0161-1, SRM 51-30-01, 51-40-05 PT 4 FIG 2 & INSTALLED IAW SRM 51-40-02.
